A criterion of solvability of resonant equations and construction of their solutions

  • О. A. Boichuk
  • V. L. Makarov
  • V. A. Feruk

Abstract

UDC 517.983
We establish conditions for the existence and determine the general structure of solutions of resonant and iterative equations in a Banach space and their algorithmic realization.
Published
25.10.2019
How to Cite
BoichukО. A., MakarovV. L., and FerukV. A. “A Criterion of Solvability of Resonant equations and Construction of Their Solutions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1321-30, http://umj.imath.kiev.ua/index.php/umj/article/view/1517.
Section
Research articles